| Model Number |
TFAT50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
05/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported following an intra ocular lens implant procedure, the patient experienced blur vision and dysphotopsia.The lens was exchanged later in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received which states patient was unable to tolerate halos.